# SDR CA111004006

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B263
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW CARRIED OUT AN AIRTURNBACK WHEN A STRONG SMELL OF BURNING ODOR WAS DETECTED IN AFT CABIN AFTER TAKEOFF.   FIM 21-00, TASK 806 INTIAL EVALUATION WAS CARRIED OUT, AS WELL AS, ENGINE RUNS ON BOTH AT TAKEOFF POWER WITH NO ODORS OBSERVED.   ACFT HAS SINCE FLOWN ADDITION FLIGHTS WITH FURTHER REPORTS.
